# SDR DU4R2007149

- Difficulty date: July 2, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N638DL
- Make and model: Boeing 757
- Aircraft serial: 23761
- Aircraft time: 63,658 hours, 29,652 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 291043, NR 22882 - FOUND DENT ON MAIN FRAME UPPER CAP IN AFT PIT BS 1500 BETWEEN STRINGERS S25-R AND S-26R.  REPAIRED BY CUTTING DENTED AREA, HFEC CUT OUT IAW D6-34N301, PT. 6 51-00-19, NO RELEVANT INDICATIONS.  FABRICATED AND INSTALLED REPAIR 19.2500 X 2.7500 X 1.5 FROM 7075-T6 .063  IAW SRM 51-20-01, DPS 900-2 NR 3, 53-00-07, 51-20-01 AND 51-40-02.
